Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1982, Volume 50, Issue 3

A Remark on Hausman's Specification Test<749:AROHST>2.0.CO;2-N
p. 749-760

Alberto Holly

The maximum likelihood approach is used to derive Hausman's specification test. Its asymptotic power is compared with the more conventional test procedures.

Log In To View Full Content

Journal News